Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 779, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Sep 9, 2016, 9:11 PM CDT for 10 counties in Oklahoma. It was in force for 49 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 9, 2016, 9:11 PM CDT (02:11 UTC)
- Expired
- Sep 9, 2016, 10:00 PM CDT
- In force
- 49 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Alfalfa County, OK, Blaine County, OK, Garfield County, OK, Grant County, OK, Kay County, OK, Kingfisher County, OK, Logan County, OK, Major County, OK, Noble County, OK, Payne County, OK
The radar
The Vance AFB radar (KVNX), 71 km from the middle of the area, began a volume at 02:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 9, 9:14 PM CDT | TSTM WND GST 64 | 1 Wsw Vance Air Force B, OK | AWOS STATION 1 WSW VANCE AIR FORCE BASE /END/. |
| Sep 9, 9:15 PM CDT | TSTM WND GST 75 | 4 Ene Vance Air Force B, OK | 75 MPH GUST WITH 62 MPH SUSTAINED WIND. |
| Sep 9, 9:15 PM CDT | TSTM WND GST 75 | 4 Se Enid, OK | 75 MPH GUST WITH 62 MPH SUSTAINED WIND. |
| Sep 9, 9:55 PM CDT | TSTM WND GST 60 | 7 Sse Red Rock, OK | |
| Sep 9, 9:55 PM CDT | TSTM WND GST 60 | 7 Sw Sooner Lake, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.2 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1913 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 1712 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 9.7
The text
As transmitted.
256
WUUS54 KOUN 100211
SVROUN
OKC003-011-047-053-071-073-083-093-103-119-100300-
/O.NEW.KOUN.SV.W.0779.160910T0211Z-160910T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
911 PM CDT FRI SEP 9 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BLAINE COUNTY IN NORTHWESTERN OKLAHOMA...
KINGFISHER COUNTY IN CENTRAL OKLAHOMA...
SOUTHEASTERN ALFALFA COUNTY IN NORTHWESTERN OKLAHOMA...
SOUTHERN KAY COUNTY IN NORTHERN OKLAHOMA...
NORTHWESTERN LOGAN COUNTY IN CENTRAL OKLAHOMA...
NOBLE COUNTY IN NORTHERN OKLAHOMA...
SOUTHEASTERN GRANT COUNTY IN NORTHERN OKLAHOMA...
GARFIELD COUNTY IN NORTHERN OKLAHOMA...
NORTHWESTERN PAYNE COUNTY IN CENTRAL OKLAHOMA...
SOUTHEASTERN MAJOR COUNTY IN NORTHWESTERN OKLAHOMA...
* UNTIL 1000 PM CDT
* AT 910 PM CDT...THE LEADING EDGE OF WINDS FROM A LINE OF SEVERE
THUNDERSTORMS WAS LOCATED ALONG A LINE EXTENDING FROM NEAR TONKAWA
TO NEAR FAIRMONT TO 6 MILES EAST OF OKEENE...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ENID...STILLWATER...PONCA CITY...BLACKWELL...PERRY...KINGFISHER...
TONKAWA...FAIRVIEW...MEDFORD...HENNESSEY...CRESCENT...WAUKOMIS...
OKEENE...POND CREEK...GARBER...CASHION...MORRISON...LAHOMA...
COVINGTON AND BILLINGS.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 165 AND 221.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS. BLOWING DUST MAY ALSO OCCUR WITH THESE STRONG WINDS.
&&
LAT...LON 3674 9690 3668 9693 3670 9704 3668 9706
3659 9706 3660 9691 3658 9689 3655 9690
3651 9703 3633 9703 3633 9692 3625 9692
3620 9697 3573 9775 3614 9864 3617 9864
3616 9869 3622 9881 3658 9807 3684 9771
TIME...MOT...LOC 0210Z 284DEG 40KT 3672 9732 3637 9775 3611 9820
HAIL...0.88IN
WIND...60MPH
$$
MADWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 9, 6:38 PM CDT, 2 hours 33 minutes earlier.
Area forecast discussion, Sep 9, 6:38 PM CDT, 2 hours 33 minutes before
Area Forecast Discussion National Weather Service Norman OK 638 PM CDT FRI SEP 9 2016 .UPDATE... Increased rain chances across northwestern Oklahoma this evening. && .DISCUSSION... A line of strong to severe thunderstorms near an approaching cold front will bring some damaging wind gusts, frequent lightning, and brief heavy rainfall to many areas tonight, especially before midnight across northwestern Oklahoma. Latest radars indicated storms organizing into a line near the cold front in far northwestern Oklahoma. Think this line will speed up and move southeast over the next several hours. Steep low level (0-3 km AGL) lapse rates 8-9 C/km and DCAPE values 1000-1600 J/kg support some damaging wind gusts mainly 60-70 mph with the line over the next few hours across northwestern Oklahoma. As the line moves southeast later this evening, it will likely weaken with a decreasing damaging wind threat. Storms should reach the I-44 corridor in the 11 pm to 2 am time frame, but mainly should be below severe limits by then. Heavy rainfall is another concern, especially in the next 1-2 hours in far northwestern Oklahoma, where storms have been training over the same areas in parts of Harper and Woods county where 1-3" of rainfall could occur. As the line speeds up and moves south, heavy rainfall potential should decrease as the duration of heavy rain shortens. Products will be updated soon. Aviation discussion for the 00 UTC TAFs is below. MBS && .AVIATION... A cold front will bring an abrupt wind shift to the north along with a period of TSRA. Timing of the cold front has not been changed. The front is expected to be south of KSPS-KADH by 07 UTC. MVFR or lower conditions may occur with TSRA as well as just behind the front. Gusty north winds can be expected behind the cold front as well. After 15 UTC, confidence is high that all locations will be VFR. MBS && .PREV DISCUSSION... /issued 248 PM CDT FRI SEP 9 2016/ DISCUSSION... Forecast Uncertainties: The main challenge will be determining how extensive pre-frontal convective development will be later this afternoon and how activity will evolve as front accelerates southeast across the area tonight. All of this has implications on flood/flash flood potential later. Otherwise, typical uncertainties grow during the extended portion of the forecast with regards to timing and amplitude of synoptic scale troughs and ridges. Potential Impacts: Convection in an anomalously moist environment will result in heavy rain and the potential for flooding or flash flooding. The most intense thunderstorms will be in a favorable thermodynamic environment for strong/severe winds and perhaps some marginally severe hail, although weak deep layer shear will tend to limit storm longevity. Widespread/significant severe thunderstorms are not expected. Meteorological Analysis: CAMs did not handle overnight convection particularly well. Thunderstorms primarily occurred over portions of south central, central and northwest Oklahoma. This was probably a result of subtle difficult to resolve ascent as low level jet strengthened in an anomalous moist environment that remains across Oklahoma. Morning sounding had precipitable water at just over two inches which is again well above normal and near the daily maximum. Convergence along a weak southwest to northeast oriented surface trough over northwest Oklahoma should be the focus for at least isolated convection later this afternoon. Mid level lapse rates are slightly steeper than previous days and with diabatic heating of a moist environment, this is contributing to around 1,500 to 2,000 J/kg MLCAPE. A fairly deep sub-cloud layer and DCAPE of at least 1,000 J/kg should support isolated strong/severe wind gusts and marginally severe hail with the most intense updrafts. Evolution of convection into the evening is somewhat uncertain. If enough convection can form along the surface trough and along/ahead of advancing cold front, this will tend to enhance and perhaps accelerate the front's southward progress. This is a fairly significant cold surge driven by a fairly potent shortwave trough quickly moving across the central plains. 6 hour pressure rises are indicated by the models to be around 12 to 15 mb. We have adjusted winds up slightly just behind the front closer to statistical and some of the high res guidance. As convection becomes undercut its intensity should diminish and the threat for severe thunderstorms and heavy rainfall/flooding will lessen. We have confined the highest QPF to northern portions of the area earlier this evening for this reason. Showers and thunderstorms along and just behind the front are expected through the night and will shift south of the area by around mid day tomorrow. Slow storm motions initially late this afternoon into early evening may be when localized flooding/flash flooding threat is highest,given the very moist air mass. As cold front surges south and/or cold pool develops, convection intensity and potential for training should decrease. Cooler weather is anticipated behind the front with temperatures around 10 degrees below climatology through tomorrow night. The general consensus among medium range guidance early next week is for building mid-upper ridging just to our east and a deepening and eastward moving trough to our west. Southwesterly flow aloft over our area and weak embedded shortwaves necessitate low chance precipitation probabilities beginning in the northwest Monday night and spreading across the entire area by mid week. Highest probabilities were assigned to Thursday and Friday when mid level heights decrease as western mid-upper trough moves impinges on the area. Although, this is also the time when ensemble spread grows considerably, so uncertainty remains at this time range. BRB && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 63 77 55 85 / 70 10 0 0 Hobart OK 62 79 56 86 / 70 10 0 0 Wichita Falls TX 69 81 58 88 / 70 40 0 0 Gage OK 57 76 55 84 / 100 0 0 0 Ponca City OK 59 76 53 83 / 90 0 0 0 Durant OK 71 82 60 86 / 60 40 0 0 && .OUN Watches/Warnings/Advisories... OK...None. TX...None. && 04/17
Hazardous weather outlook, Sep 9, 7:01 PM CDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 701 PM CDT FRI SEP 9 2016 OKZ004>048-050>052-TXZ083>090-110015- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 701 PM CDT FRI SEP 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TONIGHT... .THUNDERSTORMS... THERE IS A RISK FOR SEVERE STORMS ACROSS PORTIONS OF NORTHERN... WESTERN... AND CENTRAL OKLAHOMA THIS EVENING. LOCATION... A SLIGHT RISK IS GENERALLY ALONG AND NORTHEAST OF A LINE FROM BUFFALO AND WOODWARD... TO CAMARGO AND KINGFISHER... TO PERRY OKLAHOMA. A MARGINAL RISK IS NORTH OF A LINE FROM NEAR ALTUS AND LAWTON... TO SOUTH OF PURCELL AND HOLDENVILLE. TIMING... THE MOST LIKELY TIME FOR SEVERE STORMS IS BEFORE MIDNIGHT TONIGHT. IMPACTS... WIND GUSTS TO 70 MPH AND HEAVY RAIN ARE THE MAIN IMPACTS WITH SEVERE STORMS THIS EVENING. HAIL UP TO THE SIZE OF HALF DOLLARS IS ALSO POSSIBLE WITH STORMS THIS EVENING. DISCUSSION... A LINE OF STRONG TO SEVERE THUNDERSTORMS NEAR A COLD FRONT WILL MOVE SOUTH AND SOUTHEAST... AND THROUGH OKLAHOMA AND NORTH TEXAS TONIGHT. THIS LINE IS EXPECTED TO GRADUALLY WEAKEN AFTER 10 PM TONIGHT... WHICH IS EXPECTED TO RESULT IN DECREASE IN SEVERE WEATHER POTENTIAL. GUSTY WINDS... BRIEF HEAVY RAIN... AND CLOUD TO GROUND LIGHTNING STRIKES ARE THE MAIN HAZARDS WITH THE LINE OF STORMS AS IT MOVES SOUTH TONIGHT. A FEW ADDITIONAL STRONG TO PERHAPS THUNDERSTORMS MAY OCCUR JUST AHEAD OF THE MAIN LINE OF STORMS AND COLD FRONT TONIGHT. THESE STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL AND GUSTY WINDS AS WELL. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREA SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... .THUNDERSTORMS... THERE WILL BE CHANCES OF THUNDERSTORMS EACH DAY FROM MONDAY NIGHT THROUGH THURSDAY. ORGANIZED SEVERE WEATHER IS UNLIKELY NEXT WEEK. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MBS
In the hours before
Special weather statement, Sep 9, 7:41 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 741 PM CDT FRI SEP 9 2016 OKZ009-100115- ELLIS OK- 741 PM CDT FRI SEP 9 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ELLIS COUNTY UNTIL 815 PM CDT... AT 740 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES NORTH OF SHATTUCK...MOVING SOUTHEAST AT 20 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LAT...LON 3654 9995 3633 9970 3625 10000 3650 10000 TIME...MOT...LOC 0040Z 311DEG 16KT 3642 9992 MAD
Special weather statement, Sep 9, 7:52 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
752 PM CDT FRI SEP 9 2016
OKZ017-023-024-100115-
CANADIAN OK-CADDO OK-BLAINE OK-
752 PM CDT FRI SEP 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CANADIAN...
NORTHWESTERN CADDO AND SOUTHEASTERN BLAINE COUNTIES UNTIL 815 PM
CDT...
AT 751 PM CDT...STRONG THUNDERSTORMS WERE LOCATED 6 MILES WEST OF
HINTON...NEAR BRIDGEPORT AND 4 MILES SOUTHEAST OF HYDRO...MOVING
NORTHEAST AT 20 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
LAT...LON 3556 9820 3583 9821 3582 9834 3548 9861
3537 9847
TIME...MOT...LOC 0051Z 222DEG 19KT 3545 9847 3558 9841 3550 9853
..SPEG.Local storm report, Sep 9, 8:14 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
814 PM CDT FRI SEP 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND GST 2 W BURLINGTON 36.90N 98.46W
09/09/2016 E60 MPH ALFALFA OK TRAINED SPOTTER
STORM KICKED UP LOTS OF DUST.
&&
MBSSpecial weather statement, Sep 9, 8:29 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
829 PM CDT FRI SEP 9 2016
OKZ005-006-011-012-015>018-100215-
ALFALFA OK-CUSTER OK-BLAINE OK-MAJOR OK-WOODS OK-DEWEY OK-
KINGFISHER OK-GARFIELD OK-
829 PM CDT FRI SEP 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ALFALFA...
NORTHEASTERN CUSTER...NORTHERN BLAINE...MAJOR...SOUTHEASTERN WOODS...
EASTERN DEWEY...NORTHWESTERN KINGFISHER AND SOUTHWESTERN GARFIELD
COUNTIES UNTIL 915 PM CDT...
AT 828 PM CDT...THE LEADING EDGE OF STRONG AND GUSTY THUNDERSTORM
WINDS EXTENDED ALONG A LINE EXTENDING FROM NEAR CLEO SPRINGS TO NEAR
SEILING...MOVING SOUTHEAST AT 35 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
LAT...LON 3630 9783 3573 9860 3608 9909 3616 9901
3616 9896 3621 9896 3660 9856
TIME...MOT...LOC 0128Z 308DEG 33KT 3643 9844 3611 9890
MADSpecial weather statement, Sep 9, 8:44 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
844 PM CDT FRI SEP 9 2016
OKZ005-006-009>012-014>017-100215-
ROGER MILLS OK-ALFALFA OK-CUSTER OK-BLAINE OK-MAJOR OK-WOODS OK-
DEWEY OK-ELLIS OK-WOODWARD OK-GARFIELD OK-
844 PM CDT FRI SEP 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ROGER MILLS...
SOUTHWESTERN ALFALFA...NORTHWESTERN CUSTER...NORTHWESTERN BLAINE...
MAJOR...SOUTHEASTERN WOODS...DEWEY...SOUTHERN ELLIS...WOODWARD AND
WEST CENTRAL GARFIELD COUNTIES UNTIL 915 PM CDT...
AT 844 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
6 MILES NORTHWEST OF ORIENTA TO 7 MILES NORTH OF ANGORA...MOVING
SOUTHEAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LAT...LON 3646 9940 3665 9874 3636 9797 3560 9947
3625 9993
TIME...MOT...LOC 0144Z 306DEG 25KT 3643 9857 3594 9948
MADLocal storm report, Sep 9, 8:51 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
851 PM CDT FRI SEP 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND GST 2 NW WOODWARD 36.45N 99.42W
09/09/2016 E60 MPH WOODWARD OK AMATEUR RADIO
&&
MBSThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 7:06 PM CDT | Areal Flood Advisory | OUN | Harper | 114 min |
| Sep 9, 7:11 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 49 min |
| Sep 9, 7:16 PM CDT | Special Weather Statement | OUN | Woodward | 29 min |
| Sep 9, 7:23 PM CDT | Special Weather Statement | OUN | Woods | 37 min |
| Sep 9, 7:34 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 26 min |
| Sep 9, 7:38 PM CDT | Special Weather Statement | OUN | Ellis | 37 min |
| Sep 9, 7:41 PM CDT | Special Weather Statement | OUN | Ellis | 34 min |
| Sep 9, 7:47 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant, Woods | 43 min |
| Sep 9, 7:52 PM CDT | Special Weather Statement | OUN | Blaine | 23 min |
| Sep 9, 7:57 PM CDT | Flash Flood Warning | OUN | Harper, Woods, Woodward | 3 hr |
| Sep 9, 7:59 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Harper, Major, Woods, Woodward | 46 min |
| Sep 9, 8:13 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian | 47 min |
| Sep 9, 8:24 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Kay, Major, Woods | 51 min |
| Sep 9, 8:29 PM CDT | Special Weather Statement | OUN | Blaine, Major | 46 min |
| Sep 9, 8:40 PM CDT | Areal Flood Advisory | OUN | Woodward | 3 hr |
| Sep 9, 8:44 PM CDT | Special Weather Statement | OUN | Dewey, Ellis, Major, Woodward | 31 min |
| Sep 9, 9:16 PM CDT | Special Weather Statement | OUN | Blaine, Custer, Dewey, Roger Mills | 29 min |
| Sep 9, 9:47 PM CDT | Special Weather Statement | OUN | Beckham, Blaine, Canadian, Custer, Dewey, Roger Mills | 28 min |
| Sep 9, 9:50 PM CDT | Special Weather Statement | OUN | Kay | 25 min |
| Sep 9, 9:56 PM CDT | Areal Flood Advisory | OUN | Blaine, Custer, Dewey, Ellis, Roger Mills | 3 hr |
| Sep 9, 9:59 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Garfield, Kingfisher, Lincoln, Logan and 3 more | 46 min |
| Sep 9, 10:14 PM CDT | Special Weather Statement | OUN | Beckham, Blaine, Canadian, Custer, Roger Mills, Washita | 31 min |
| Sep 9, 10:29 PM CDT | Special Weather Statement | OUN | Beckham, Caddo, Canadian, Greer, Kiowa, Washita | 46 min |
| Sep 9, 10:42 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Lincoln, Logan, McClain, Oklahoma and 3 more | 33 min |
| Sep 9, 10:56 PM CDT | Special Weather Statement | OUN | Comanche, Grady, McClain | 34 min |
| Sep 9, 11:15 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Cleveland, Comanche, Garvin, Grady, Hughes and 7 more | 45 min |
| Sep 9, 11:17 PM CDT | Areal Flood Advisory | OUN | Beckham, Custer, Roger Mills, Washita | 3 hr |
| Sep 9, 11:19 PM CDT | Special Weather Statement | OUN | Beckham, Caddo, Comanche, Greer, Harmon, Jackson and 3 more | 41 min |
| Sep 9, 11:32 PM CDT | Areal Flood Advisory | OUN | Oklahoma | 3 hr |
| Sep 9, 11:56 PM CDT | Special Weather Statement | OUN | Coal, Garvin, Hughes, McClain, Murray, Pontotoc and 3 more | 64 min |
| Sep 9, 11:59 PM CDT | Special Weather Statement | OUN | Comanche, Cotton, Harmon, Jackson, Tillman | 61 min |
| Sep 10, 12:11 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Grady, Greer, Jackson and 4 more | 49 min |
| Sep 10, 12:22 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Pontotoc, Pottawatomie | 38 min |
| Sep 10, 1:00 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jackson, Jefferson, Tillman | 45 min |
| Sep 10, 1:03 AM CDT | Special Weather Statement | OUN | Atoka, Carter, Coal, Garvin, Jefferson, Johnston and 3 more | 42 min |
| Sep 10, 1:39 AM CDT | Special Weather Statement | OUN | Atoka, Bryan, Carter, Coal, Jefferson, Johnston and 3 more | 66 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.